# SDR IPXA2021090733506

- Difficulty date: September 3, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 88,342 hours, 19,323 cycles
- System (JASC): 2565 · Escape Slide
- Part: Gauge
- Condition: Out Of Position
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE GAUGE IS NOT VISIBLE. DEFERRED L1 DOOR IAW MEL 52 10 3 1 2 1 PLACARD INSTALLED.REPOSITIONED L1 MAIN DOOR COVER/LINER TO MAKE SLIDE GUAGE IAW AMM 25-61-15-401.
